# SDR UALA2012011600347

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,691 hours, 11,631 cycles
- Engine: Pwa PW4056
- System (JASC): 7603 · Power Lever
- Part: Relay
- Condition: Failed
- Location: Engine Controls
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENG FUEL VALVE WARNING AFTER ROLLBACK AND 30 SECS IDLE.  T-S PER FIM 76-11-00, RPL RLY K168,RAN ENG, NO STS MSG.  OPS CK.
